American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David Goss. Units and class-groups in the arithmetic theory of function fields. Bull. Amer. Math. Soc. 13 (1985) 131-132. MR 799794.
Abstract, references, and article information   
View Article: PDF

[2] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information   
View Article: PDF

[3] Joseph H. Silverman. The Catalan equation over function fields . Trans. Amer. Math. Soc. 273 (1982) 201-205. MR 664038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James R. C. Leitzel. Congruence function fields of genus $g$ and class number $g+1$ . Proc. Amer. Math. Soc. 64 (1977) 20-24. MR 0437503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert J. Bond. Function fields with isomorphic Galois groups . Trans. Amer. Math. Soc. 226 (1977) 291-303. MR 0441926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence J. Risman. Stability: index and order in the Brauer group . Proc. Amer. Math. Soc. 50 (1975) 33-39. MR 0379442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. R. Hayes. Explicit class field theory for rational function fields . Trans. Amer. Math. Soc. 189 (1974) 77-91. MR 0330106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Elman. Rund forms over real algebraic function fields in one variable . Proc. Amer. Math. Soc. 41 (1973) 431-436. MR 0323718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James R. C. Leitzel. Class number in constant extensions of function fields . Proc. Amer. Math. Soc. 36 (1972) 47-54. MR 0308085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ron Brown. Valuations, primes and irreducibility in polynomial rings and rational function fields . Trans. Amer. Math. Soc. 174 (1972) 451-488. MR 0371872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia